# SDR FDKA200605106

- Difficulty date: May 28, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N825MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145179
- Aircraft time: 13,552 hours, 12,302 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Handle
- Part number: 9991003
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT MESSAGE ON LANDING AND DURING DESCENT.  MX REPLACED SPEED BRAKE CONTROL HANDLE.
